# SDR SWAA2016112109869

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 42,216 hours, 24,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Corroded
- Location: Fuselage Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN DOUBLER CORRODED AROUND WIFI ANTENNA.   REPAIRED THE SKIN IAW EA.
